Acute Renal Failure Following Intravenous Cholangiography

  • CH Gold
  • C Abrahams
  • I Cohen

Abstract

A case of acute renal failure following the diagnostic administration of a tri-iodinated compound is reported. The clinical findings and course are presented, with particular emphasis on the fact that there appeared to be no underlying or associated disorder which may have cause the renal failure, other than possible mild dehydration.

S. Afr. Med. J., 45, 1400 (1971)

Author Biographies

CH Gold
Renal Unit, Johannesburg Hospital and University of the Witwatersrand, and School of Pathology, South African Institute for Medical Research
C Abrahams
Renal Unit, Johannesburg Hospital and University of the Witwatersrand, and School of Pathology, South African Institute for Medical Research
I Cohen
Renal Unit, Johannesburg Hospital and University of the Witwatersrand, and School of Pathology, South African Institute for Medical Research
Published
2017-10-07
Section
Articles

Journal Identifiers


eISSN: 0256-95749
print ISSN: 2078-5135